# SDR R61A201703070193

- Difficulty date: March 3, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000113
- Aircraft time: 32,851 hours, 20,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR IS DIFFICULT TO OPEN FROM OUTSIDE THE AIRCRAFT. LUBRICATED OUTSIDE DOOR HANDLE. OPS CK GOOD REF AMM 52-11-00.
